Research Article Open Access

On Cesáro means for Fox-Wright functions

Maslina Darus and Rabha W. Ibrahim

Abstract

The polynomial approximants which retain the zero free property of a given analytic function involving fox-wright function in the unit disk U: = {z: |z|<1} is found. The convolution methods of a geometric function that the Cesáro means of order μ retains the zero free property of the derivatives of bounded convex functions in the unit disk are used. Other properties are also established.

Journal of Mathematics and Statistics
Volume 4 No. 3, 2008, 156-160

DOI: https://doi.org/10.3844/jmssp.2008.156.160

Submitted On: 12 July 2008 Published On: 30 September 2008

How to Cite: Darus, M. & Ibrahim, R. W. (2008). On Cesáro means for Fox-Wright functions. Journal of Mathematics and Statistics, 4(3), 156-160. https://doi.org/10.3844/jmssp.2008.156.160

  • 1,652 Views
  • 1,622 Downloads
  • 5 Citations

Download

Keywords

  • Fox-wright function
  • cesáro sum
  • convolution